# SDR YENA2024010900018

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 76,440 hours, 27,864 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#1267, HPN-PBI.  'DURING CRUISE- INFLIGHT REPORTED A NOISE OR VIBRATION FROM LEFT SIDE MID-WING. SLOWED TO .77 MACH AND NOISE DISSAPPEARED. INOP SPOILER WITH MEL-NO AIRCRAFT ABNORMALITIES. VIBRATION FORM COMPLETED; PERFORMED GVI OF LH SPOILER # 1 WITH FLAPS EXTENDED, FOUND SPLR # 1 INCORRECTLY DEACTIVATED PER MEL, ELECT CONNECTOR LOOSE. CAPPED AND SECURRED ELECT CONNECTOR AS PER MEL PROCEDURE. REF AMM 27-64-00-040-001. NO OTHER DEFECTS FOUND. A/C OK TO CONT.'
